MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. RSP SHOULDER; RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108

ENCORE MEDICAL, L.P. RSP SHOULDER; RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108
Catalog Number 510-00-006
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 01/27/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient falling and having pain.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient was experiencing joint pain after 2.8 years of patient use.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(4) for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing history of this part.All parts were found to meet design and manufacturing specifications.No non-conforming material reports (ncmr's) were associated with this part.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for the joint pain was reported as a fall.The surgeon reported no issues associated with the explanted product.The scope of this investigation is limited without having the parts available for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP SHOULDER
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key5464461
Report Number1644408-2016-00124
Device Sequence Number16204953
Product Code KWS
UDI-Device Identifier00888912024792
UDI-Public(01)00888912024792
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2017
Device Catalogue Number510-00-006
Device Lot Number977F1024
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2016
Supplement Report FDA Received Date09/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;